# SDR 98ZZZX1611

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 001A521B0501000
- Condition: Cracked
- Location: Pax Door Aft
- Part time: 7,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE WAS CRACKED APPROXIMATELY .5 INCH THROUGH OUTER LEG FLANGE TO EDGE OF PART.  CRACK OCCURRED AT WEB A REA CLOSET TO THE AIRCRAFT AND HINGE ATTACH POINT.
